J Korean Geriatr Soc Search

CLOSE


Journal of the Korean Geriatrics Society 2006;10(4):322-325.
Published online December 31, 2006.
A Case of Hyponatremia Due to Angiotensin Converting Enzyme Inhibitor
Hye Young Sung, Hyun Jung Jung, Jeong Seon Baeg, Hyun Young Woo, Kyu Re Joo, Kyung Mi Kang, Sang Hun Lee, Hye Suk Son, Suk Joon Shin, Ho Chul Song, Eui Jin Choi, Kwang Soo Lee, Joong Seok Kim
안지오텐신 전환효소 억제제에 의해 발생한 저나트륨혈증 1례
Abstract
We describe a patient with hyponatremia induced by the use of angiotensin-converting enzyme (ACE) inhibitor; imidapril HCl. Although the mechanism of severe hyponatremia due to ACE inhibitor is not clear, it is conceivable that ACE inhibitor therapy may complicate the syndrome of inappropriate secretion of antidiuretic hormone and induce hyponatremia. In addition, the possibility should be considered that hyponatremia in our patient is a presumptive interaction between oxcarbazepine and imidapril HCl.
Key Words: Oxcarbazepine, Imidapril, Hyponatremia
초 록

저자들은 증후성 간질로 인해 oxcarbazepine을 복용하던 고혈압 환자에서 혈압 조절을 위해 안지오텐신 전환효소 억제제를 투여한 후 발생한 저나트륨혈증을 경험하여 가능한 약제 상호작용 기전을 고찰하여 보고한다.

TOOLS
Share :
Facebook Twitter Linked In Google+ Line it
METRICS Graph View
  • 59 View
  • 0 Download
Related articles in
Ann Geriatr Med Res


ABOUT
ARTICLE & TOPICS
Article Category

Browse all articles >

TOPICS

Browse all articles >

BROWSE ARTICLES
EDITORIAL POLICY
FOR CONTRIBUTORS
Editorial Office
#401 Yuksam Hyundai Venturetel, 20, Teheran-ro 25-gil, Gangnam-gu, Seoul 06132, Korea
Tel: +82-2-2269-1039    Fax: +82-2-2269-1040    E-mail: agmr.editorial@gmail.com                

Copyright © 2020 by Korean Geriatrics Society. All rights reserved.

Developed in M2community

Close layer
prev next